Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hairall since 3 months, scalp visible on back of head, masturbation once a day, early stages of baldness?

Hello dr. I am ashok. I am aged only 18 and i had been suffering from hairfall for the past three months!!!! My scalp is visible at the back of my head!! Is this the early stages of baldness?. My friends are telling that continues handjob will leads to hairfall.... like that!! And i am afraid of it now. I will masturbate once in a day. Is this caused my hair to fall?? and is it possible to regain my hair back doctor... Please clear my doubt that masturbation leads to hairfall or not and is it possible to regain my hair back????
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
masturbation will not cause hair fall.. but dont do masturbation daily even though it will not cause any problem... your hair fall may be problem of your scalp see a specialist...
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor